# SDR UIEA2021020200193

- Difficulty date: February 2, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,937 hours, 21,718 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE/(AUXILIARY POWER UNIT (APU), ER OPERATIONS NOT ALLOWED (NOTIFY DISPATCH) R60.  TRANSFERRED TO DMI 141801, IAW MEL 49-11-01A, CAT C.  REPLACED PIN NR 33 AT CONNECTOR D4111, PER B767 WDM 49-14-11 AND SWPM 20-61-11.  OPERATIONS CHECK GOOD, PER B767 AMM 49-11-00.  PANELS CLOSED.
